Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017 (2017), Article ID 9030468, 8 pages
https://doi.org/10.1155/2017/9030468
Research Article

Hermite-Hadamard Type Inequalities Associated with Coordinated -Convex Functions

1College of Mathematics, Inner Mongolia University for Nationalities, Tongliao, Inner Mongolia 028043, China
2Department of Mathematics, Longyan University, Longyan, Fujian 364012, China

Correspondence should be addressed to Shan-He Wu; moc.liamg@uwehnahs

Received 27 July 2017; Accepted 15 November 2017; Published 12 December 2017

Academic Editor: Pasquale Vetro

Copyright © 2017 Yu-Mei Bai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. S. Dragomir and C. E. Pearce, “Quasi-convex functions and Hadamard's inequality,” Bulletin of the Australian Mathematical Society, vol. 57, no. 3, pp. 377–385, 1998. View at Google Scholar · View at MathSciNet
  2. J. E. Pecarić, F. Proschan, and Y. L. Tong, Convex Functions, Partial Orderings, and Statistical Applications, vol. 187 of Mathematics in Science and Engineering, Academic Press, Boston, Mass, USA, 1992. View at MathSciNet
  3. D. A. Ion, “Some estimates on the Hermite-Hadamard inequality through quasi-convex functions,” Annals of the University of Craiova - Mathematics and Computer Science Series, vol. 34, pp. 83–88, 2007. View at Google Scholar · View at MathSciNet
  4. M. Alomari, M. Darus, and S. S. Dragomir, “Inequalities of Hermite-Hadamard type for functions whose derivatives absolute values are quasi-convex,” Research Report Collection - RGMIA, vol. 12, no. 14, 11 pages, 2009. View at Google Scholar
  5. M. Alomari, M. Darus, and S. S. Dragomir, “New inequalities of Hermite-Hadamard type for functions whose second derivatives absolute values are quasi-convex,” Tamkang Journal of Mathematics, vol. 41, no. 4, pp. 353–359, 2010. View at Google Scholar · View at MathSciNet
  6. S.-H. Wu, B. Sroysang, J.-S. Xie, and Y.-M. Chu, “Parametrized inequality of Hermite-Hadamard type for functions whose third derivative absolute values are quasi-convex,” SpringerPlus, vol. 4, no. 1, article no. 831, 9 pages, 2015. View at Publisher · View at Google Scholar · View at Scopus
  7. G. Toader, “Some generalizations of the convexity,” in Proceedings of the Colloquium on Approximation and Optimization (Cluj-Napoca, 1985), pp. 329–338, University of Cluj-Napoca, Cluj, Romania, 1985. View at MathSciNet
  8. H. Hudzik and L. Maligranda, “Some remarks on s-convex functions,” Aequationes Mathematicae, vol. 48, no. 1, pp. 100–111, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  9. B.-Y. Xi and F. Qi, “Inequalities of Hermite-Hadamard type for extended s-convex functions and applications to means,” Journal of Nonlinear and Convex Analysis. An International Journal, vol. 16, no. 5, pp. 873–890, 2015. View at Google Scholar · View at MathSciNet
  10. S. S. Dragomir, “On the Hadamard's inequality for convex functions on the co-ordinates in a rectangle from the plane,” Taiwanese Journal of Mathematics, vol. 5, no. 4, pp. 775–788, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. S. S. Dragomir and C. E. M. Pearce, Selected Topics on Hermite-Hadamard Inequalities and Applications, RGMIA Monographs, Victoria University, 2000, http://rgmia.org/monographs/hermite_hadamard.html.
  12. Y. Wu and F. Qi, “On some hermite–hadamard type inequalities for (s, QC)-convex functions,” SpringerPlus, vol. 5, no. 1, article no. 49, 13 pages, 2016. View at Publisher · View at Google Scholar · View at Scopus
  13. S. S. Dragomir and G. Toader, “Some inequalities for m-convex functions,” Studia Universitatis Babeș-Bolyai Mathematica, vol. 38, pp. 21–28, 1993. View at Google Scholar
  14. F. Chen and S. Wu, “Some Hermite-Hadamard type inequalities for harmonically s-convex functions,” The Scientific World Journal, vol. 2014, Article ID 279158, 7 pages, 2014. View at Publisher · View at Google Scholar · View at Scopus
  15. B.-Y. Xi, R.-F. Bai, and F. Qi, “Hermite-Hadamard type inequalities for the m- and (α,m)-geometrically convex functions,” Aequationes Mathematicae, vol. 84, no. 3, pp. 261–269, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  16. B.-Y. Xi and F. Qi, “Some Hermite-Hadamard type inequalities for differentiable convex functions and applications,” Hacettepe Journal of Mathematics and Statistics, vol. 42, no. 3, pp. 243–257, 2013. View at Google Scholar · View at MathSciNet
  17. B.-Y. Xi and F. Qi, “Hermite–Hadamard type inequalities for geometrically r-convex functions,” Studia Scientiarum Mathematicarum Hungarica, vol. 51, no. 4, pp. 530–546, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  18. M. Krnić, R. Mikić, and J. Pecarić, “Strengthened converses of the Jensen and Edmundson-Lah-Ribaric inequalities,” Advances in Operator Theory, vol. 1, pp. 104–122, 2016. View at Google Scholar